| Catalog Number |
2C4040 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a cysto/bladder irrigation set leaked between the drip chamber and tube.This was observed during priming.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H10: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing including clear passage and pressure tests were performed which revealed a leak between the assembly of the tubing into drip housing.The reported condition was verified.The cause of the condition was due to an assembly issue during manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.